# SDR TRAX200800245

- Difficulty date: February 12, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 15,367 hours, 12,854 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACK IN FUSELAGE WHERE BOARDING DOOR SEALS.  LOWER RIGHT CORNER OF FUSELAGE.  REMOVED AND REPLACED PAX DOOR SEAL REF AMM 52-11-10.
